| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
01/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Ethnicity: unknown as information was asked but it was not provided.The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the preloaded intraocular lens (iol) was explanted from patient's left eye as the patient complained that the near vision was not what they expected and had night vision glare.Another lens of different model and higher diopter (21.5d) was used as the replacement iol.There was no patient injury and no other intervention was required.The patient was doing good post-operation.No further information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: may 12, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the lens was received cut in half.The lens was cleaned and, no issues that could cause or contribute to visual issues or glare.Based on the return condition of the lens, no further product evaluation could be performed.Conclusion: the complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.